# SDR YENA201612221105

- Difficulty date: December 22, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 2177
- Aircraft time: 51,456 hours, 18,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS REMAIN ILLUMINATED AFTER ENGINE START.  R & R THE EMERGENCY LIGHT SWITCH  IAW 31-51-08. PERFORMED OPS CHECK. OPS CHECKED PASSED.
